# SDR CALA0800661

- Difficulty date: June 24, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 36,521 hours, 19,287 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 6517688U175
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON Z-ANGLE AT L1 DOOR.  ATTEMPTED TO BLEND CORROSION, BUT DAMAGE FOUND TO BE BEYOND LIMITS OF 737-500 SRM 53-10-15, FIGURE 101.  REMOVED AND REPLACED L-1 DOOR Z-ANGLE PER 737-500 SRM 51-40-02.
